Next Article in Journal
CSLS: Connectionist Symbolic Learning System
Previous Article in Journal
Upper Bounds for the Spectral and lp Norms of Cauchy-Toeplitz and Cauchy-Hankel Matrices
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2008, 13(1), 41-50; doi:10.3390/mca13010041

On the Distributions of a Renewal Reward Process and It’s Additive Functional

1
Karadeniz Technical University, Faculty of Arts and Sciences, Department of Statistics and Computer Sciences, 61080, Trabzon, Turkey
2
Karadeniz Technical University, Faculty of Arts and Sciences, Department of Mathematics, 61080, Trabzon, Turkey
3
Institute of Cybernetics of Azerbaijan National Academy of Sciences, F. Agayev str.9, Az 1141, Baku, Azerbaijan
*
Author to whom correspondence should be addressed.
Published: 1 April 2008
Download PDF [177 KB, uploaded 30 March 2016]

Abstract

In this study, a renewal reward process with a discrete interference of chance (X(t)) is constructed and distribution of the process X(t) is investigated. One dimensional distribution of the process X(t) is given by means of the probability characteristics of the renewal processes {Tn } and {Sn }. Moreover, one dimensional distribution function of the additive functional Jf(t) of the process X(t) is expressed by the probability characteristics of the initial sequences of the random variables {ξn} and {ηn}.
Keywords: Renewal Reward Process; Additive Functional; Finite DimensionalDistribution; Discrete Interference of Chance Renewal Reward Process; Additive Functional; Finite DimensionalDistribution; Discrete Interference of Chance
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Khaniyev, T.; Aliyev, R.; Küçük, Z.; Bekar, N.O. On the Distributions of a Renewal Reward Process and It’s Additive Functional. Math. Comput. Appl. 2008, 13, 41-50.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top